# SDR UIEA2019072804874

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,474 hours, 20,673 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN BEFORE ENG START. ( PERFORMED START PROCEDURES FOR THE APU IAW AMM 49-11-00, NO FAULTS NOTED AT THIS TIME. )
